# SDR IPXA10560439

- Difficulty date: May 20, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1140 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FRAME AT BS 1140 BETWEEN STR 15R TO STR 16R HAS SCREW START GOUGE FOUND TO BE OUT OF LIMITS.  BLENDED AREA AND TAPERED IAW EO B757-5310-38191-A.
